Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    7
  • comments
    6
  • views
    3,312

January 11 (Day 31 On Claravis)

jhdlasaylor

468 views

Starting today I'm now on 80mg of Claravis. I met with my behavioral therapist today and she says I have increased anxiety and depression because of an increase in OCD (obsessive compulsive disorder) caused from the Accutane. The dermatologist said my skin, lips, and nose are as dry as they are going to get which isn't nearly as bad as I thought it would be. My pimples are really clearing up and I haven't got any new breakouts. I feel like I'm on the road to clear skin.



0 Comments


Recommended Comments

There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×